×

zbMATH — the first resource for mathematics

Multiple positive solutions for the boundary value problem of a nonlinear fractional differential equation. (English) Zbl 1178.34006
Summary: In this paper, we consider the properties of Green’s function for the nonlinear fractional differential equation boundary value problem
\[ {\mathbf D}^\alpha_{0+}u(t)=f(t,u(t)),\quad 0<t<1,\qquad u(0)=u(1)=u'(0)=u'(1)=0, \]
where \(3<\alpha\leq 4\) is a real number, and \({\mathbf D}^\alpha_{0+}\) is the standard Riemann-Liouville differentiation. As an application of Green’s function, we give some multiple positive solutions for singular and nonsingular boundary value problems, and we also give the uniqueness of solution for a singular problem by means of the Leray-Schauder nonlinear alternative, a fixed-point theorem on cones and a mixed monotone method.

MSC:
34A08 Fractional ordinary differential equations and fractional differential inclusions
34B18 Positive solutions to nonlinear boundary value problems for ordinary differential equations
47N20 Applications of operator theory to differential and integral equations
34B27 Green’s functions for ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Anatoly Kilbas, A.; Hari Srivastava, M.; Juan Trujillo, J., ()
[2] Oldham, K.B.; Spanier, J., The fractional calculus, (1974), Academic Press New York and London · Zbl 0428.26004
[3] ()
[4] Nonnenmacher, T.F.; Metzler, R., On the riemann – liouville fractional calculus and some recent applications, Fractals, 3, 557-566, (1995) · Zbl 0868.26004
[5] Tatom, F.B., The relationship between fractional calculus and fractals, Fractals, 3, 217-229, (1995) · Zbl 0877.28009
[6] Podlubny, I., ()
[7] Samko, S.G.; Kilbas, A.A.; Marichev, O.I., Fractional integral and derivatives (theory and applications), (1993), Gordon and Breach Switzerland · Zbl 0818.26003
[8] Agrawal, R.P., Formulation of euler – lagrange equations for fractional variational problems, J. math. anal. appl., 272, 368-379, (2002) · Zbl 1070.49013
[9] Babakhani, A.; Gejji, V.D., Existence of positive solutions of nonlinear fractional differential equations, J. math. anal. appl., 278, 434-442, (2003) · Zbl 1027.34003
[10] Delbosco, D.; Rodino, L., Existence and uniqueness for a nonlinear fractional differential equation, J. math. anal. appl., 204, 609-625, (1996) · Zbl 0881.34005
[11] Gejji, V.D.; Babakhani, A., Analysis of a system of fractional differential equations, J. math. anal. appl., 293, 511-522, (2004) · Zbl 1058.34002
[12] Zhang, S., The existence of a positive solution for a nonlinear fractional differential equation, J. math. anal. appl., 252, 804-812, (2000) · Zbl 0972.34004
[13] Zhang, S., Existence of positive solution for some class of nonlinear fractional differential equations, J. math. anal. appl., 278, 136-148, (2003) · Zbl 1026.34008
[14] Nakhushev, A.M., The sturm – liouville problem for a second order ordinary differential equation with fractional derivatives in the lower terms, Dokl. akad. nauk SSSR, 234, 308-311, (1977) · Zbl 0376.34015
[15] Bai, Z.; Lü, H., Positive solutions for boundary value problem of nonlinear fractional differential equation, J. math. anal. appl., 311, 495-505, (2005) · Zbl 1079.34048
[16] Kilbas, A.A.; Trujillo, J.J., Differential equations of fractional order: methods, results and problems II, Appl. anal., 81, 435-493, (2002) · Zbl 1033.34007
[17] Agarwal, R.P.; Benchohra, M.; Slimani, B.A., Existence results for differential equations with fractional order and impulses, Mem. differential equations math. phys., 44, 1-21, (2008) · Zbl 1178.26006
[18] Benchohra, M.; Graef, J.R.; Hamani, S., Existence results for boundary value problems with nonlinear fractional differential equations, Appl. anal., 87, 7, 851-863, (2008) · Zbl 1198.26008
[19] Lakshmikantham, V.; Leela, S.; Vasundhara, J., Theory of fractional dynamic systems, (2009), Cambridge Academic Publishers Cambridge · Zbl 1188.37002
[20] Krasnosel’skii, M.A., Positive solutions of operator equations, (1964), Noordhoff, Groningen Netherlands
[21] Cao, Z.; Jiang, D.; Yuan, C.; O’ Regan, D., Existence and uniqueness of solutions for singular integral equation, Positivity, 12, 725-732, (2008) · Zbl 1162.45002
[22] J. Chu, D. O’Regan, Singular integral equations of Hammerstein type and applications to nonlinear conjugate problems, Taiwanese J. Math. (in press)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.